# SDR FDEA201010234157

- Difficulty date: October 23, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 51,945 hours, 36,785 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655613530
- Condition: Corroded
- Location: Bs 1083 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 27R BSTA 1083. CUT-OUT DAMAGED STRINGER 27R SECTION DIM. 53 7/8" LONG BETWEEN BS 1079 TO 1133.  FABRICATED NEW STRINGER SECTION FROM BAC 1498-145 7075T62 DIM. 53 7/8" AND FABRICATED 3EA SPLICE REPAIRS FROM BAC 1498-131 7075T6 DIM. 14" AND INSTALLED STRINGER SECTION AND SPLICE REPAIRS IAW SRM 53-10-2 FIG 9, 53-10-3 FIG 1, 51-30-5, 51-10-1, 51-10-2, AND 51-30-2 REV 103.
